×

Found 6,635 Documents (Results 1–100)

100
MathJax

Boundary stabilization of the linear MGT equation with feedback Neumann control. (English) Zbl 07543854

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 150-169 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An approach to generating extremely multistable chaotic systems. (English. Russian original) Zbl 07538689

J. Math. Sci., New York 262, No. 6, 779-789 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 15-25 (2019).
MSC:  34C28 34D08 37N35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software